2 doctors weighed in:
Can multivitamins ever cause fatigue or tiredness?
2 doctors weighed in

Dr. Steven Charlap
Holistic Medicine
1 doctor agrees
In brief: Yes
If too much is taken, some vitamins can become toxic and harmful to the body.
This could lead to your feeling fatigue or tiredness. Seek advice from a physician or registered dietitian as to what vitamins you may need because of your diet and lifestyle. Do not self-medicate.

In brief: Yes
If too much is taken, some vitamins can become toxic and harmful to the body.
This could lead to your feeling fatigue or tiredness. Seek advice from a physician or registered dietitian as to what vitamins you may need because of your diet and lifestyle. Do not self-medicate.
Dr. Steven Charlap
Dr. Steven Charlap
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors